| Model Number |
MAJ-1080 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the cylinder hose had a pin that is broken.The issue occurred during maintenance.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h4, h6, h11 the device was not returned to olympus for inspection.The customer contacted olympus technical assistance support (tac).Tac advised that he could order, and the issue was resolved by confirming the part number.The reported event was not confirmed.The most probable cause of the complaint could not be established.Based on the investigation results, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.